# SDR REXA201100430

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 23,075 hours, 20,048 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Part time: 15,949 hours, 28,173 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

AFTER CREW DEPLANED, GROUND CREW NOTICED FLAMES IN APU EXHAUST.  FIRE CREW  NOTIFIED.  FLIGHT CREW ALERTED AND RETURNED TO AIRCRAFT.  SMALL FLAME WAS OBSERVED IN THE APU EXHAUST WITH EVIDENCE OF FUEL ON THE RAMP BELOW THE APU.  PWR FUEL SWITCH FOUND IN ON POSITION WITH EXTERNAL POWER ACTIVE.  CREW SELECTED PWR FUEL SWITCH TO OFF.  FLAME SELF EXTINGUISHED.  MAINTENANCE INSPECTED.  NO DAMAGE REPORTED BUT FUEL SMELL WAS PRESENT.  APU DIFFERED PER MEL 49-10-11.
